MathSciNet Relay Station
MathSciNet bibliographic data
MR1152723 35B27 (35A15 46E35)
Acerbi, E.; Chiadò Piat, V.; Dal Maso, G.; Percivale, D. An extension theorem from connected sets, and homogenization in general periodic domains. Nonlinear Anal. 18 (1992), no. 5, 481–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement